# SDR ASAA2014123010107

- Difficulty date: December 30, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 4,757 hours, 1,568 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007762
- Condition: Failed
- Location: Left
- Part time: 2,472 hours, 753 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILURE.  ACFT GROUNDED.  REMOVED NR 1 FMC COMPUTER.  INSPECTED RACK CONNECTORS AND WIRES.  NO DAMAGE NOTED.  INSTALLED NEW FMC COMPUTER.  OPS CHECKED GOOD IAW AMM 34-61-02 & IPC 34-61-02-02B.
